# SDR SWAA2018052222159

- Difficulty date: May 13, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 48,752 hours, 28,387 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: 141A823119
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUT OUT LOWER SILL AFT CORNER SCUFF PLATE CASTING CRACKED ALONG BULLNOSE.  REPAIRED SCUFF PLATE IAW EA.
